CSpace
完全三次非协调板元的误差估计
常谦顺1; 马立明2
1996
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume000Issue:002Pages:239
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47883
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学技术大学
Recommended Citation
GB/T 7714
常谦顺,马立明. 完全三次非协调板元的误差估计[J]. 高校应用数学学报a辑,1996,000(002):239.
APA 常谦顺,&马立明.(1996).完全三次非协调板元的误差估计.高校应用数学学报a辑,000(002),239.
MLA 常谦顺,et al."完全三次非协调板元的误差估计".高校应用数学学报a辑 000.002(1996):239.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[常谦顺]'s Articles
[马立明]'s Articles
Baidu academic
Similar articles in Baidu academic
[常谦顺]'s Articles
[马立明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[常谦顺]'s Articles
[马立明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.